Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On meromorphic solutions of algebraic differential equations


Author: Sh. Strelitz
Journal: Trans. Amer. Math. Soc. 258 (1980), 431-440
MSC: Primary 34A20; Secondary 30D30
DOI: https://doi.org/10.1090/S0002-9947-1980-0558182-9
MathSciNet review: 558182
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Malmquist Theorem is generalized for equations of the type $ R(z,\,w,\,w',\, \ldots \,,\,{w^{(n)}})\, = \,{{P(z,\,w)}/{Q(z,\,w)}}$ where P, Q and R are polynomials of w and $ w,\,w',\, \ldots \,,\,{w^{(n)}}$ respectively with meromorphic coefficients of finite order.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A20, 30D30

Retrieve articles in all journals with MSC: 34A20, 30D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0558182-9
Keywords: Meromorphic functions, algebraic differential equations
Article copyright: © Copyright 1980 American Mathematical Society